MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history lot review cannot be performed due to no lot number provided.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event occurred on an unspecified date and involved a chemolock port.It was reported the cl2100 is coming disconnected from the needleless connectors on the y-site of their b braun pump tubing (caresite needle-free connector) and nexus connector that is on the patient's central line.When the cl2100 pops off the needleless connector while connected to the cl2000s, this results in a chemo spill/exposure.The leak was coming from the y connector and the hub at the patient with the nexus tko.There was patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
The customer returned a diagram for evaluation, showing the whole set connection and the source of the leak when the device cl2100 is connected into a chemosafe lock.However, in the picture no leaks or drops of water are shown.Complaint of disconnection / loose connection cannot be confirmed.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review could not be performed due to the lot number for this complaint was unknown.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22994461
Report Number9617594-2025-01813
Device Sequence Number8914433
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public00887709057005
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B BRAUN PUMP TUBING(CARESITE NEEDLE-FREE CONNECTO; CENTRAL LINE CATHETER, UNK MFR; NEXUS CONNECTOR; UNSPECIFIED CHEMOTHERAPY, UNK MFR
Patient SexUnknown